# SDR FDEA201005191579

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102517
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 640, ABOVE STR 26L FRAME HAS A ELONGATED HOLE AT STA 640 ABOVE STR 26L FRAME REPAIR WAS ACCOMPLISHED, DUE TO DISCREPANCY EFFECTING THE P TO F CONVERSION ON MAE MOD W/C NR 118250068DSSR06 AND MAE EA NR 757-  5332-16-F2479, REV A, DATED JAN 5, 2010. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.   REF FAA FORM 8110-3 DATED 04/20/10 AND EA F-5310-139150.
